# SDR SWAA2021041314397

- Difficulty date: September 4, 2020
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 73,684 hours, 44,016 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM CARD V262886=FUSELAGE EXTERNAL SKIN DENT AT STA. 1006 + 3.5'; 2.5' BELOW STR. 16R HAS ADDITIONAL GOUGE DAMAGE NOTED IN DENTED AREA. / FUSELAGE EXTERNAL SKIN DENT AT BS 1006+3.5' BELOW STRINGER 16R REPAIRED IAW EA 20-153-01763 REV IR AND ATS ER 20-03235 REV IR
